# SDR 9512793215

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 3830 · Waste Disposal System
- Part: Water Line
- Part number: D3817101000000
- Condition: Ruptured
- Location: Aft Right Lav
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MIA, THE RIGHT AFT LAVATORY DEVELOPED AN UNCONTROLLABLE WATER LEAK.  AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AFT RIGHT LAV WATER SUPPLY LINE.  LEAK AND OPERATIONAL CHECK OK.
